# SDR CA110209003

- Difficulty date: September 30, 2010
- Submitted: March 15, 2011
- Operation: Air carrier
- Make and model: Dhav DHC8301
- System (JASC): 3233 · Landing Gear Actuator
- Part: Actuator
- Part number: 8300101
- Condition: Malfunctioned
- Location: Nlg
- Stage of operation: LD
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

(CAN) LANDING GEAR SELECTED DOWN DURING APPROACH AND TWO GREENS INDICATED FOR MLG BUT A RED GEAR UNSAFE AND DOOR AMBER FOR NLG, PLUS GEAR IN TRANSIT LIGHT IN SELECTOR HANDLE. LANDING ABORTED AND DURING CIRCUIT CREW CHECKED THE ALTERNATE INDICATION AND CONFIRMED THREE GREENS. ELECTED TO CONTINUE WITH APPROACH. AS SOON AS NLG LOWERED TO GROUND THE CREW REALIZED THAT IT WAS NOT SUPPORTING THE ACFT SO THEY HELD THE NOSE UP AS LONG AS POSSIBLE. ACFT LIFTED AND NLG ROLLED OUT UNDER IT`S OWN WEIGHT AND LOCKED INTO POSITION, GROUND LOCK ENGAGED. NLG FWD DOORS HAVE TAKEN MOST OF THE CONTACT, NO ABRASION DAMAGE TO BELLY SKINS. A/C TOWED FROM RUNWAY AND SECURED FOR THE NIGHT.
